Journal of Symbolic Logic

Algebraically Closed Groups of Large Cardinality

Saharon Shelah and Martin Ziegler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 4 (1979), 522-532.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740461

Mathematical Reviews number (MathSciNet)
MR550381

Zentralblatt MATH identifier
0427.03025

JSTOR
links.jstor.org

Citation

Shelah, Saharon; Ziegler, Martin. Algebraically Closed Groups of Large Cardinality. J. Symbolic Logic 44 (1979), no. 4, 522--532. https://projecteuclid.org/euclid.jsl/1183740461


Export citation